RAIRO-Theor. Inf. Appl.
Volume 41, Number 2, April-June 2007
|Page(s)||123 - 135|
|Published online||18 July 2007|
Balance properties of the fixed point of the substitution associated to quadratic simple Pisot numbers
Department of Mathematics, FNSPE, Czech Technical University,
Trojanova 13, 120 00 Praha 2, Czech Republic; email@example.com
Accepted: 8 June 2005
In this paper we will deal with the balance properties of the infinite binary words associated to β-integers when β is a quadratic simple Pisot number. Those words are the fixed points of the morphisms of the type , for , , , where . We will prove that such word is t-balanced with . Finally, in the case that p < q it is known [B. Adamczewski, Theoret. Comput. Sci. 273 (2002) 197–224] that the fixed point of the substitution , is not m-balanced for any m. We exhibit an infinite sequence of pairs of words with the unbalance property.
Mathematics Subject Classification: 68R15
Key words: Balance property / substitution invariant / Parry number
© EDP Sciences, 2007
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.